how-to-stop-tranquilizers

In our modern world, the life has become so fast that we did not notice the changes that are occurring in our life. This speedy nature of life creates lots of stress for individuals. People use different methods to handle such complexities. Normally tranquilizers are used to relieve the symptoms of anxiety, stress and tension. In some opinion they are also responsible to induce a good mood. What are tranquilizers? Anti-anxiety drugs; which may have a sedative or sleep inducing effect on individuals.

Why tranquilizers are not good for people: – Studies have shown fawad-aly-shahfollowing problems might arise due to long terms use of tranquilizers. It can prevent us from finding more accurate solutions of our problems. Suppose you were stressed at work and have irregular sleeping pattern, a tranquilizers may help you sleep well and enable you to rejoin the activity of life. By using it you might not be able to learn how to manage your work demands and stress levels more effectively. It can dull our feelings. Tranquilizers dampen down feelings. It can create the effect of numbers. We can come to depend on tranquilizers psychologically. If these drugs are taken regularly, might develop the need or caving of satisfaction. It is very easy to become psychologically dependent on them. The major problem with such dependency is that it can riddle off our confidence. It can make us feel that there is something wrong with us, rather than what’s happening in our life. We can become addicted to tranquilizers psychologically. Yes, it is true; they have the tendency to be addictive. This simply means that as our body gets used to them we may have to take more t achieve the same effect. If we suddenly stop using them regularly, we may suffer from withdrawals.

Withdrawal Symptoms of Tranquilizer: We may suffer unpleasant feeling know as withdrawal symptoms. Withdrawal symptoms are for sure unused coming they are also very confusing. The problem is that we may mistake these withdrawal symptoms are sensory sensitivity: lights may seem especially bright, noises unexpectedly loud. If we restart the tablets when this happens, the symptoms will quickly disappear contrary to the fact that this could easily translated into symptoms of anxiety.

Researches shows that about 50% of people who have been taking tranquilizers for more than few weeks can stop them with no difficulty. Following two time tested strategies are very useful in managing such conditions.

  1. Gradually cut the tablets until someone reduce them out altogether.
  2. Learn how to manage the problems another way.

Following small assessment will help individuals to revise these thinking about tranquilizers.

  • Are you dependent on tablets?
  • Do you automatically reach for tablets at the same time every day?
  • Do you worry about what would happen if you did not take the tablets?

If all of your answers are yes, then you must take concrete steps to reduce the tablets to ground zero.

Following steps are very effective in treating someone with such atrocities.

    Step 1:   Stabilize your dose by taking tablets at the same time every day.
    Step 2:   Plan to reduce tablets gradually.
    Step 3:   Make the first cut and mange it effectively.

Most people have a few bad moments when coming off tranquilizers, and at first find these difficult to manage. But bad moments are normal. Everyone has them, just as everyone has good days and bad days, and you may notice the fluctuations more if your reactions have recently been dependent by drugs.

Please write your comments here:-

Comments